Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 2, 2013, 5:46 PM EDT for Lehigh County, Pennsylvania. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2013, 5:46 PM EDT (21:46 UTC)
- Expired
- Sep 2, 2013, 6:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Philadelphia/Mount Holly
County Lehigh County, PA
The radar
The Philadelphia radar (KDIX), 124 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 791 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
883 WWUS81 KPHI 022146 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 546 PM EDT MON SEP 2 2013 PAZ061-062-022230- LEHIGH PA-NORTHAMPTON PA- 546 PM EDT MON SEP 2 2013 ...A STRONG THUNDERSTORM WILL AFFECT LEHIGH AND SOUTHERN NORTHAMPTON COUNTIES... AT 543 PM EDT...A STRONG THUNDERSTORM WAS NEAR SCHNECKSVILLE...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR COFFEETOWN AROUND 600 PM...HOKENDAUQUA AROUND 610 PM...ALLENTOWN AROUND 620 PM AND FOUNTAIN HILL AROUND 630 PM. LAT...LON 4076 7562 4059 7527 4042 7549 4067 7576 $$ FORECASTER: GORSE
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 2, 3:47 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Sep 2, 3:47 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EDT MON SEP 2 2013 .SYNOPSIS... A COLD FRONT OVER THE EASTERN GREAT LAKES WILL MOVE SOUTHEAST AND THROUGH THE AREA ON TUESDAY MORNING. A HIGH PRESSURE SYSTEM WILL BRIEFLY BUILD OVER THE REGION ON WEDNESDAY. A RE-ENFORCING COLD FRONT SHOULD MOVE ACROSS THE AREA ON THURSDAY FOLLOWED BY A CENTRAL CANADIAN HIGH PRESSURE SYSTEM FOR THE END OF THE WEEK. ANOTHER COLD FRONT IS EXPECTED TO PASS THROUGH THE NORTHEAST ON SUNDAY WITH ANOTHER CANADIAN HIGH PRESSURE SYSTEM FOLLOWING ON MONDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... T CERTAINLY HAS BEEN AN INTERESTING MORNING AND EARLY AFTERNOON ACRS THE REGION. IT SEEMED LIKE THE PHL METRO AREA WAS WHERE MOST OF THE DEVELOPMENT GOT STARTED AND THEN WITH AN ABUNDANCE OF BOUNDARIES AROUND, THERE WAS MORE DEVELOPMENT AND MORE. NOW, PRECIP IN THESE LOCATIONS SEEMS TO HAVE WOUND DOWN WHILE THERE IS AN INCREASE ACRS THE N, ASSOCD WITH ANOTHER S/WV. AS THIS S/WV MOVES ACRS THE AREA EXPECT ADDITIONAL DEVELOPMENT, BUT THE QUESTION REMAINS HOW MUCH AND WHERE. WILL THE AFOREMENTIONED ACTIVITY FROM EARLIER, AND THE LOSS OF DAYTIME HEATING PUT THE KIBOSH ON MORE ORGANIZED DEVELOPMENT FURTHER S? WILL CONTINUED CLOUD COVER IN THESE LOCATIONS ALSO PREVENT FURTHER STORMS? LATEST STLT IMAGERY SHOWED CLEARING NOT TOO FAR TO THE W. SO FOR NOW, WILL MAINTAIN SOME LIKELY POPS THRU LATE AFTN AND THEN GRADUALLY DECREASE TO CHC THU ERLY EVE AND THEN FURTHER DECREASE INTO THE NIGHT. A CDFNT WILL CROSS THE REGION SLOWLY FROM W TO E OVERNIGHT AND END THE PRECIP THREAT. HOWEVER, THE CONTINUED CLOUD COVER, RAIN AND SHORTER SEPTEMBER DAYS HAVE NECESSITATED A SIGNIFICANT DROP IN MAX TEMPS TODAY. MOST LOCATIONS HAVE STRUGGLED IN THE LOW-MID 70S, AND WE'RE CERTAINLY PAST PEAK HEATING AT THIS TIME OF YEAR. AS HAS BEEN THE CASE ALL DAY, ANY SHOWER OR STORM COULD BRING LOCALLY HEAVY RAIN. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... A MUCH BETTER DAY IS IN STORE ON TUESDAY AS HIGH PRESSURE BUILDS IN FROM THE W. SOME GUID INDICATES THERE COULD BE SOME LINGERING PRECIP IN THE MRNG (MAINLY DUE TO THE PROXIMITY OF THE FRONT), BUT QPF WILL BE LIGHT. SO, FOR NOW WILL KEEP SLIGHT CHCS ERLY AND THEN NO POPS FOR THE AFTN/EVE, BUT CERTAINLY NOTHING LIKE TODAY. WITH MORE SUNSHINE, EXPECT TEMPS TO REBOUND INTO THE MID-UPPER 80S, HOWEVER, IT WILL BE NOTICEABLY MORE COMFORTABLE WITH DEW POINTS FALLING THRU THE 60S AND EVEN INTO THE 50S BY MID-LATE AFTN. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... THE GFS INITIALIZATION CONTINUES TO BE SHARPER THAN THE WRF-NMMB. OVERALL THIS 12Z MODEL RUN WAS PRETTY CONSISTENT WITH RECENT PREVIOUS RUNS AND THE MEDIUM RANGE MODELS WERE OVERALL FAIRLY CLOSE. PLEASE REFER TO PMDHMD AS THE OP GFS RUN IS CLOSE TO THE MODEL CONSENSUS MEAN AND WILL BE GIVEN HIGHER WEIGHT THAN AVERAGE. THE HIGHEST IMPACTING WEATHER IS IN THE NEAR AND SHORT TERM WITH GENERALLY DRY WEATHER WITH AROUND SEASONABLE TEMPERATURES RETURNING. THERE WILL BE A PAIR OF COLD FRONTAL PASSAGES, BUT BOTH LOOK TO HAVE A MINIMAL IMPACT AT THIS JUNCTURE. TUESDAY NIGHT WILL CONTINUE THE FIRST LEG DOWNWARD OF TEMPERATURES AND DEW POINTS IN THE LONG TERM. THE LONG WAVE TROF IS YET TO CLEAR OUR CWA AT THE START OF THE EVENING, SO WE CONTINUED THE IDEA WITH PVA INTO PART OF THE NIGHT OF KEEPING SOME CLOUDINESS PRESENT IN THE HIGHER TERRAIN NORTH. THE OVERALL GRADIENT IS FORECAST TO WEAKEN AS WE PROGRESS THROUGH THE NIGHT. DONT KNOW IF THIS IS GOING TO BE THE CASE WITH THE DNVA 2ND HALF OF THE NIGHT. THUS WE WILL OPT FOR SLIGHTLY MORE MIXING AND THUS AN AVERAGE OF STAT GUIDANCE FOR MIN TEMPERATURES. THE NEXT HIGH PRESSURE SYSTEM SHOULD BE CRESTING OUR AREA ON WEDNESDAY. FORECAST MOISTURE IS EXTREMELY MEAGER AND THE FCST CONVECTIVE TEMPERATURE IS IN THE 100S. PLENTY OF SUNSHINE EXPECTED. STAT GUIDANCE LOOKS PRETTY GOOD GIVEN FCST 925 MB AND 850MB TEMPS AND ALSO EXPECTED WARMING ALOFT AS THE DAY CONTINUES. THE NEXT COLD FRONT IS FORECAST TO APPROACH ON WEDNESDAY NIGHT. THIS IS THE REVERSE WHERE MOST OF THE NIGHT SHOULD BE ON THE CLEAR SKIES AND LIGHTER WINDS. STAT GUIDANCE LOOKS A BIT TOO HIGH (BANKING ON THE CLOUDS) AND WE WENT BELOW IT. WE DID KEEP THE THURSDAY FCST DRY WITH THE NEXT CFP. GREATER CONFIDENCE NORTH THAN SOUTH BASED ON THE CURRENT TIMING OF THE FRONT. SOUTH THE FORECAST MLCAPE (IF THERE IS ANY DEPENDING UPON YOUR MODEL OF CHOICE) IS NOT IMPRESSING US AND HAS NOT REACHED THE POINT WHERE WE ARE UNCOMFORTABLE LEAVING THE GRIDS/FCST DRY. TO THAT END, THE FORECAST MOISTURE RECOVERY IS NOT ROBUST. THE FCST JET IS DECENT AS IS THE FCST MID LEVEL QVEC CONVERGENCE, SO WE WILL HAVE TO MONITOR THE MOISTURE RETURN IN THE DAYS AHEAD AS WE HAVE MORE CONFIDENCE ON THE FORMER THAN THE LATTER. WE LIKE THE HIGHER STAT GUIDANCE FOR MAX TEMPS GIVEN THE SLIGHTLY SLOWER TIMING OF THE CFP. THEN ANOTHER REINFORCING SHOT OF CANADIAN AIR FOR THE END OF THE WEEK IS EXPECTED. FRIDAY WILL LIKELY BE RELATIVE TO NORMAL THE COOLEST DAY OF THE LONG TERM. THERE MAY BE TOO MUCH OF A GRADIENT ON THU NGT TO TOTALLY DECOUPLE, MORE LIKELY TO OCCUR ON FRIDAY NIGHT IN WHICH MINS ARE FCST TO BE 5-15F LOWER THAN URBAN AREAS AND LOCALES RIGHT ALONG THE IMMEDIATE SHORE. SATURDAY WE SHOULD START MODERATING PRECEDING THE NEXT CFP. THE SUNDAY CFP DOES NOT LOOK THAT FOREBODING EITHER. POPS WERE BASED ON AN HPC/CONTINUITY BLEND. ITS A LONG WAY OUT, BUT CURRENTLY DO NOT SUPPORT THUNDER. WE STAYED CLOSER TO THE HIGH END OF STAT GUIDANCE BASED ON EXPECTED MAXS ON FRIDAY AND SATURDAY, SHOULD NOT BE LOWER. THEN A RETURN OF SLIGHTLY COOLER TEMPERATURES ON MONDAY. THE UPSHOT FOR THE LONG TERM, NO DEW POINTS AS HUMID AS THEY HAVE BEEN THE PAST COUPLE OF DAYS. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. ALMOST ALL TAF SITES HAVE GONE VFR LATE THIS AFTN AFTER A VERY DIFFICULT MORNING AND ERLY AFTN! THE HVY PRECIP AND TSRA ACRS SERN PA AND SRN NJ THAT WAS IMPACTING A GOOD PORTION OF THE AREA HAS DISSIPATED OR BECOME MORE ISOLATED. THERE IS A CLUSTER OF STORMS TO THE NW AND MORE STORMS DEVELOPING BEHIND THAT THAT COULD IMPACT KABE OR KRDG. HOWEVER, POP UP STORMS ARE STILL PSBL ANYWHERE, AND LWR CIGS ARE PSBL AS WELL. A CDFNT WILL CROSS THE REGION LATE TONIGHT INTO ERLY TUE MRNG. WITH THE WET GROUND IN MANY LOCATIONS FROM TODAY'S RAIN, AND DEW POINT STILL HIGH OVERNIGHT, EXPECT TO SEE SOME LOW CLOUDS AND FOG AT THE NRMLY AFFECTED LOCATIONS OVERNIGHT. ITS PSBL THIS CUD BE MORE WIDESPREAD THAN CURRENTLY FCST AND WILL SEE WHAT LATER DATA SUGGESTS. TUESDAY WILL BE A MUCH BETTER DAY! AFTER THE MRNG, IT SHUD BE VFR ALL AROUND! A W TO NW WIND IS EXPECTED, WHICH WILL HELP DRY THINGS OUT WITH SPEEDS GENLY IN THE 10 TO 15 KT RANGE. OUTLOOK... TUESDAY NIGHT THROUGH SATURDAY...VFR CONDITIONS EXPECTED. POSSIBLY SOME FOG RELATED RESTRICTIONS ON FRIDAY AND SATURDAY MORNINGS IN RURAL AIRPORTS. && .MARINE... RELATIVELY QUIET CONDS ON THE AREA WATERS WITH A SWLY FLOW GENLY 10 KTS OR LESS WITH GUSTS 10 TO 15 KT RANGE. THE WIND WILL BECOME W THEN NW AT THE SAME SPEED BY TUE AFTN AS A CDFNT WORKS ITS WAY THRU THE CSTL WATERS. SEAS WILL GENLY BE AROUND 3 FT. NO HEADLINES ARE ANTICIPATED THRU THE NR AND SHORT TERM PDS. OUTLOOK... NO SCA CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THIS WEEK. WINDS WILL BE GENERALLY NORTHWEST AND SOMEWHAT STRONGER BEHIND COLD FRONTS ON TUESDAY NIGHT AND AGAIN ON THURSDAY NIGHT, BUT NOT EXPECTED TO REACH SCA CRITERIA. EVEN LIGHTER WINDS AND LOWER SEAS EXPECTED AS HIGH PRESSURE SYSTEMS BUILD OVER THE AREA WATERS ON WEDNESDAY AND SATURDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...AMC/GIGI NEAR TERM...NIERENBERG SHORT TERM...NIERENBERG LONG TERM...GIGI AVIATION...AMC/GIGI/NIERENBERG MARINE...AMC/GIGI/NIERENBERG
Hazardous weather outlook, Sep 2, 3:24 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 PM EDT MON SEP 2 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-031930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 324 PM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ACROSS THE AREA WILL LIKELY PRODUCE SOME VERY HEAVY DOWNPOURS. IF MULTIPLE STORMS CROSS THE SAME AREA THEN SIGNIFICANT FLOODING COULD OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-031930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 324 PM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS MAY PRODUCE LOCALLY HAZARDOUS WINDS AND SEAS AS WELL AS DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 2, 4:52 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 PM EDT MON SEP 2 2013
PAZ062-105-022130-
NORTHAMPTON PA-UPPER BUCKS PA-
452 PM EDT MON SEP 2 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BUCKS AND SOUTH
CENTRAL NORTHAMPTON COUNTIES...
AT 448 PM EDT...A STRONG THUNDERSTORM WAS NEAR HELLERTOWN...MOVING
SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THIS STORM WILL BE NEAR SPRINGTOWN AROUND 500 PM...PLEASANT VALLEY
AROUND 510 PM...REVERE AROUND 520 PM AND OTTSVILLE AROUND 530 PM.
LAT...LON 4068 7519 4062 7519 4062 7520 4060 7519
4058 7520 4056 7517 4057 7513 4042 7506
4032 7530 4053 7535 4054 7534 4055 7535
4062 7537
FORECASTER: GORSELocal storm report, Sep 2, 4:54 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL OREFIELD 40.63N 75.58W
09/02/2013 E0.25 INCH LEHIGH PA PUBLIC
PEA SIZE HAIL REPORTED IN OREFIELD.
&&
EVENT NUMBER PHI1300410
BUNKER/GORSELocal storm report, Sep 2, 5:10 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL UPPER MACUNGIE TWP 40.58N 75.62W
09/02/2013 E0.50 INCH LEHIGH PA PUBLIC
HAIL UP TO A HALF INCH IN UPPER MACUNGIE TOWNSHIP.
&&
EVENT NUMBER PHI1300411
BUNKER/GORSELocal storm report, Sep 2, 5:29 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM LIGHTNING NE FORKS TWP 40.73N 75.22W
09/02/2013 NORTHAMPTON PA TRAINED SPOTTER
LIGHTNINING STRIKE 3 HOUSES....NO FIRES BUT DAMAGE.
1030 AM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
09/02/2013 PHILADELPHIA PA EMERGENCY MNGR
5 TREES DOWN
1040 AM LIGHTNING FRANKFORD 40.03N 75.08W
09/02/2013 PHILADELPHIA PA FIRE DEPT/RESCUE
LIGHTNING STRUCK AND HOUSE AND ON FIRE. TIME CORRECTED.
1100 AM FLASH FLOOD GLASSBORO 39.70N 75.11W
09/02/2013 GLOUCESTER NJ TRAINED SPOTTER
SIGNIFICANT ROADWAY FLOODING REPORTED.
1100 AM FLASH FLOOD GLASSBORO 39.70N 75.11W
09/02/2013 GLOUCESTER NJ BROADCAST MEDIA
SIGNIFICANT FLOODING ON THE ROWAN UNIVERSITY CAMPUS.
PARKING LOTS QUICKLY BECAME FLOODED. SOME ROADWAYS ALSO
FLOODED LEADING INTO THE UNIVERSITY.
1115 AM FLASH FLOOD SOMERDALE 39.85N 75.02W
09/02/2013 CAMDEN NJ EMERGENCY MNGR
SIGNIFICANT STREET FLOODING WITH SEVERAL CARS STUCK IN
FLOOD WATERS.
1130 AM FLASH FLOOD VOORHEES 39.85N 74.96W
09/02/2013 CAMDEN NJ PUBLIC
SIGNIFICANT FLOODING IN VOORHEES WITH SOME VEHICLES
TRAPPED.
1204 PM FLASH FLOOD UPPER DARBY 39.93N 75.27W
09/02/2013 DELAWARE PA TRAINED SPOTTER
WIDESPREAD ROADWAY FLOODING
1219 PM FLASH FLOOD ASTON ARMS 39.86N 75.43W
09/02/2013 DELAWARE PA TRAINED SPOTTER
COBBS CREEK IS OVER THE BANKS IN SOME PLACES
1220 PM FLASH FLOOD LIMA 39.92N 75.44W
09/02/2013 DELAWARE PA PUBLIC
REPORTS OF NUMEROUS WATER RESCUES...
1221 PM FLASH FLOOD SPRINGFIELD 39.93N 75.32W
09/02/2013 DELAWARE PA EMERGENCY MNGR
BJS WHOLESALE PARKING LOT FLOODED..NUMEROUS ROADS
FLOODED IN SPRINGFIELD AND UPPER DARBY TWP..VEHICLE
ENDED UP IN CREEK.
0440 PM HAIL OREFIELD 40.63N 75.58W
09/02/2013 E0.25 INCH LEHIGH PA PUBLIC
PEA SIZE HAIL REPORTED IN OREFIELD.
0505 PM HAIL UPPER MACUNGIE TWP 40.58N 75.62W
09/02/2013 E0.50 INCH LEHIGH PA PUBLIC
HAIL UP TO A HALF INCH IN UPPER MACUNGIE TOWNSHIP.
&&
EVENT NUMBER PHI1300398 PHI1300399 PHI1300403 PHI1300407 PHI1300409
PHI1300402 PHI1300408 PHI1300400 PHI1300401 PHI1300404 PHI1300406
PHI1300410 PHI1300411
BUNKER/GORSELocal storm report, Sep 2, 5:42 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
542 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 1 S ALLENTOWN 40.58N 75.48W
09/02/2013 M0.25 INCH LEHIGH PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN SOUTH ALLENTOWN.
&&
EVENT NUMBER PHI1300412
BUNKER/GORSESpecial weather statement, Sep 2, 5:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 546 PM EDT MON SEP 2 2013 PAZ061-062-022230- LEHIGH PA-NORTHAMPTON PA- 546 PM EDT MON SEP 2 2013 ...A STRONG THUNDERSTORM WILL AFFECT LEHIGH AND SOUTHERN NORTHAMPTON COUNTIES... AT 543 PM EDT...A STRONG THUNDERSTORM WAS NEAR SCHNECKSVILLE...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR COFFEETOWN AROUND 600 PM...HOKENDAUQUA AROUND 610 PM...ALLENTOWN AROUND 620 PM AND FOUNTAIN HILL AROUND 630 PM. LAT...LON 4076 7562 4059 7527 4042 7549 4067 7576 FORECASTER: GORSE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:02 PM EDT | Special Weather Statement | PHI | Warren | 58 min |
| Sep 2, 7:09 AM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Sep 2, 7:16 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Sussex | 89 min |
| Sep 2, 7:35 AM EDT | Areal Flood Advisory | PHI | Hunterdon | 6 hr |
| Sep 2, 7:58 AM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 62 min |
| Sep 2, 8:17 AM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 3 hr |
| Sep 2, 8:58 AM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 3 hr |
| Sep 2, 9:37 AM EDT | Areal Flood Advisory | PHI | Camden | 113 min |
| Sep 2, 9:52 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester | 4 hr |
| Sep 2, 10:03 AM EDT | Areal Flood Advisory | PHI | Camden, Cumberland, Gloucester, Salem | 4 hr |
| Sep 2, 10:16 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 74 min |
| Sep 2, 10:35 AM EDT | Flash Flood Warning | PHI | Burlington, Camden | 5 hr |
| Sep 2, 10:50 AM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 3 hr |
| Sep 2, 11:31 AM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Sep 2, 12:28 PM EDT | Flash Flood Warning | PHI | Gloucester, Salem | 3 hr |
| Sep 2, 12:44 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer | 4 hr |
| Sep 2, 12:47 PM EDT | Special Weather Statement | PHI | Hunterdon | 58 min |
| Sep 2, 2:03 PM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 3 hr |
| Sep 2, 2:42 PM EDT | Special Weather Statement | PHI | Atlantic | 48 min |
| Sep 2, 3:35 PM EDT | Areal Flood Warning | PHI | Camden | 9 hr |
| Sep 2, 3:44 PM EDT | Areal Flood Warning | PHI | Gloucester | 14 hr |
| Sep 2, 4:56 AM EDT | Special Weather Statement | PHI | Carbon | 49 min |
| Sep 2, 5:34 AM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 56 min |
| Sep 2, 10:29 AM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 76 min |
| Sep 2, 11:27 AM EDT | Areal Flood Advisory | PHI | Delaware, Montgomery, Philadelphia | 3 hr |
| Sep 2, 12:37 PM EDT | Flash Flood Warning | PHI | Delaware | 3 hr |
| Sep 2, 3:06 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 114 min |
| Sep 2, 3:14 PM EDT | Special Weather Statement | PHI | Northampton | 61 min |
| Sep 2, 4:02 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 43 min |
| Sep 2, 4:44 PM EDT | Special Weather Statement | PHI | Lehigh | 46 min |
| Sep 2, 4:52 PM EDT | Special Weather Statement | PHI | Bucks | 38 min |
| Sep 2, 5:05 PM EDT | Areal Flood Advisory | PHI | Lehigh | 115 min |
| Sep 2, 5:39 PM EDT | Flash Flood Warning | PHI | Lehigh | 2 hr |
| Sep 2, 6:57 PM EDT | Special Weather Statement | PHI | Montgomery | 48 min |
| Sep 2, 7:59 PM EDT | Special Weather Statement | PHI | Chester | 46 min |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.